# SDR 04FDEA01005

- Difficulty date: April 18, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 44,468 hours, 8,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: ARB0029509N
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - OUTBOARD FLAP INBOARD HINGE TENSION STRAP SUPPORT CRACK FOUND ON LOWER HOLE AT 6 O'CLOCK POSITION FORWARD FACE.  RIGHT WING - OUTBOARD FLAP INBOARD HINGE TENSION STRAP SUPPORT CRACK LOWER HOLE REPAIRED AS PER E 1-5750-7-5004 REV 1 PART 2.  WINGS TRAILING EDGE DEVICES INSPECT/REPLACE OUTBOARD FLAP INBOARD TENSION STRAP SUPPORTS.
